# SDR 2008UALA01048

- Difficulty date: February 26, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 69,241 hours, 7,872 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: None
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV 5L 106 SMOKE ALARM INOP. OP CHECKED SMOKE ALARM PER MM 26-13-00-501. ALARM  INDICATES NORMAL. AC OK FOR SERVICE.
